File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bounded real lemma and robust H∞ control of 2-D singular Roesser models

TitleBounded real lemma and robust H∞ control of 2-D singular Roesser models
Authors
Keywords2-D Singular Systems
Bounded Realness
H∞ Control
Robust Control
Issue Date2005
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2005, v. 54 n. 4, p. 339-346 How to Cite?
AbstractThis paper discusses the problem of robust H∞ control for linear discrete time two-dimensional (2-D) singular Roesser models (2-D SRM) with time-invariant norm-bounded parameter uncertainties. The purpose is the design of static output feedback controllers such that the resulting closed-loop system is acceptable, jump modes free, stable and satisfies a prescribed H∞ performance level for all admissible uncertainties. A version of bounded realness of 2-D SRM is established in terms of linear matrix inequalities. Based on this, a sufficient condition for the solvability of the robust H∞ control problem is solved, and a desired output feedback controller can be constructed by solving a set of matrix inequalities. A numerical example is provided to demonstrate the applicability of the proposed approach. © 2004 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156743
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Hen_US
dc.contributor.authorZou, Yen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:47Z-
dc.date.available2012-08-08T08:43:47Z-
dc.date.issued2005en_US
dc.identifier.citationSystems And Control Letters, 2005, v. 54 n. 4, p. 339-346en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156743-
dc.description.abstractThis paper discusses the problem of robust H∞ control for linear discrete time two-dimensional (2-D) singular Roesser models (2-D SRM) with time-invariant norm-bounded parameter uncertainties. The purpose is the design of static output feedback controllers such that the resulting closed-loop system is acceptable, jump modes free, stable and satisfies a prescribed H∞ performance level for all admissible uncertainties. A version of bounded realness of 2-D SRM is established in terms of linear matrix inequalities. Based on this, a sufficient condition for the solvability of the robust H∞ control problem is solved, and a desired output feedback controller can be constructed by solving a set of matrix inequalities. A numerical example is provided to demonstrate the applicability of the proposed approach. © 2004 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subject2-D Singular Systemsen_US
dc.subjectBounded Realnessen_US
dc.subjectH∞ Controlen_US
dc.subjectRobust Controlen_US
dc.titleBounded real lemma and robust H∞ control of 2-D singular Roesser modelsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.sysconle.2004.09.005en_US
dc.identifier.scopuseid_2-s2.0-14544295263en_US
dc.identifier.hkuros102567-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14544295263&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume54en_US
dc.identifier.issue4en_US
dc.identifier.spage339en_US
dc.identifier.epage346en_US
dc.identifier.isiWOS:000227810900005-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, H=8908987900en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats